On pairwise \(\delta_{\mathcal{I}}\)-semi-continuous and pairwise \(\delta_{\mathcal{I}}\)-semi-irresolute functions
作者: V. InthumathiM. MaheswariA. Anis Fathima
刊名: Journal of Advanced Studies in Topology, 2015, Vol.6 (2), pp.56-60
来源数据库: Modern Science Publishers
原始语种摘要: In this paper, the notions of pairwise \(\delta_{\mathcal{I}}\)-semi-continuous functions and pairwise \(\delta_{\mathcal{I}}\)-semi-irresolute functions are introduced and investigated in ideal bitopological spaces.
全文获取路径: 现代科学出版社 
分享到:

×
关键词翻译
关键词翻译
  • pairwise 两两的
  • delta 三角洲
  • irresolute 犹豫不决的
  • ideal 理想
  • continuous 连续的
  • introduced 引种的
  • paper 
  • notions 新发明的实用品